# SDR ASAA1179227

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 39,818 hours, 17,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78233001 (EMERGENCY LIGHTING SWITCH OPERATIONAL CHECK AND BATTERY PACKS FUNCTIONAL CHECK). BATTERY PACKS M1672 M1673 REQUIRE REPLACEMENT REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACKS M1672 M1673 PER B737 700 AMM 33 51 06.
